Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 27, 2007, 2:04 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Feb 28, 2007, 3:54 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2007, 2:04 PM EST (19:04 UTC)
- In effect from
- Feb 28, 2007, 3:54 AM EST
- Expired
- Feb 28, 2007, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 271904 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 204 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR DIXIE COUNTY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR FRANKLIN COUNTY...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...DRIER AIR WILL CONTINUE TOP FILTER INTO THE REGION TOMORROW RESULTING IN RED FLAG CONDITIONS FOR ALL OF THE FLORIDA ZONES EXCEPT FOR FRANKLIN COUNTY ON WEDNESDAY. LOW LEVEL MOISTURE ALONG WITH RAIN CHANCES WILL INCREASE ACROSS THE AREA THURSDAY AND FRIDAY THEREBY ENDING RED FLAG CONCERNS. FLZ007-009>011-013-016-017-026-272300- /O.UPG.KTAE.FW.A.0024.070228T1700Z-070301T0000Z/ /O.NEW.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 204 PM EST TUE FEB 27 2007 /104 PM CST TUE FEB 27 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ018-019-029-272300- /O.UPG.KTAE.FW.A.0024.070228T1700Z-070301T0000Z/ /O.NEW.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ /O.EXA.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ JEFFERSON-MADISON-LAFAYETTE- 204 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-027-272300- /O.NEW.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ BAY-GULF-WAKULLA- 204 PM EST TUE FEB 27 2007 /104 PM CST TUE FEB 27 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ028-272300- /O.NEW.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ /O.EXA.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ TAYLOR- 204 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-272300- /O.NEW.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ DIXIE- 204 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-272300- /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ FRANKLIN- 204 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MANNING
5 follow-up statements
000 WWUS82 KTAE 272015 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR DIXIE COUNTY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR FRANKLIN COUNTY...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...DRIER AIR WILL CONTINUE TOP FILTER INTO THE REGION TOMORROW RESULTING IN RED FLAG CONDITIONS FOR ALL OF THE FLORIDA ZONES EXCEPT FOR FRANKLIN COUNTY ON WEDNESDAY. LOW LEVEL MOISTURE ALONG WITH RAIN CHANCES WILL INCREASE ACROSS THE AREA THURSDAY AND FRIDAY THEREBY ENDING RED FLAG CONCERNS. GAZ120>131-142>148-155>161-272300- /O.EXA.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 315 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026>029-272300- /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 315 PM EST TUE FEB 27 2007 /215 PM CST TUE FEB 27 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-272300- /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ FRANKLIN- 315 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ034-280415- /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ DIXIE- 315 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
000 WWUS82 KTAE 272132 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR FRANKLIN COUNTY...DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...DRIER AIR WILL CONTINUE TOP FILTER INTO THE REGION TOMORROW RESULTING IN RED FLAG CONDITIONS FOR ALL OF THE FLORIDA ZONES EXCEPT FOR FRANKLIN COUNTY ON WEDNESDAY. LOW LEVEL MOISTURE ALONG WITH RAIN CHANCES WILL INCREASE ACROSS THE AREA THURSDAY AND FRIDAY THEREBY ENDING RED FLAG CONCERNS. FLZ034-280000- /O.EXB.KTAE.FW.W.0026.000000T0000Z-070228T0000Z/ /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ DIXIE- 432 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING ALSO REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026>029-280000- /O.EXT.KTAE.FW.W.0026.000000T0000Z-070228T0000Z/ /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 432 PM EST TUE FEB 27 2007 /332 PM CST TUE FEB 27 2007/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING ALSO REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-280000- /O.EXT.KTAE.FW.W.0026.000000T0000Z-070228T0000Z/ FRANKLIN- 432 PM EST TUE FEB 27 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-272300- /O.CON.KTAE.FW.W.0026.000000T0000Z-070227T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 432 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 280016 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 716 PM EST TUE FEB 27 2007 ...RED FLAG WARNING NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT FOR FRANKLIN COUNTY...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION TOMORROW RESULTING IN RED FLAG CONDITIONS FOR ALL OF THE FLORIDA ZONES EXCEPT FOR FRANKLIN COUNTY ON WEDNESDAY. LOW LEVEL MOISTURE ALONG WITH RAIN CHANCES WILL INCREASE ACROSS THE AREA THURSDAY AND FRIDAY THEREBY ENDING RED FLAG CONCERNS. FLZ007-009>014-016>019-026>029-034-281245- /O.EXP.KTAE.FW.W.0026.000000T0000Z-070228T0000Z/ /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 716 PM EST TUE FEB 27 2007 /616 PM CST TUE FEB 27 2007/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY. RELATIVE HUMIDITY VALUES WILL GRADUALLY RISE ABOVE 35 PERCENT OVER THE NEXT HOUR AS TEMPERATURES BEGIN TO COOL THIS EVENING. ANOTHER PERIOD OF RED FLAG CONDITIONS ARE EXPECTED ON WEDNESDAY ACROSS THE REGION WITH ANOTHER DAY OF WARM AND DRY CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-280130- /O.EXP.KTAE.FW.W.0026.000000T0000Z-070228T0000Z/ FRANKLIN- 716 PM EST TUE FEB 27 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY AS RELATIVE HUMIDITY VALUES ARE WELL ABOVE 35 PERCENT. RELATIVE HUMIDITY VALUES WILL ONCE AGAIN DROP TO NEAR 35 PERCENT IN FRANKLIN COUNTY...BUT CRITICAL DURATIONS ARE NOT EXPECTED. $$ 38-GODSEY
000 WWUS82 KTAE 280854 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 AM EST WED FEB 28 2007 ...RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR ALL OF SOUTHWEST AND PARTS OF SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...WEAK HIGH PRESSURE WILL REMAIN ACROSS THE LOCAL AREA TODAY. DRIER AIR WILL CONTINUE TO FILTER IN RESULTING IN LOW RELATIVE HUMIDITIES AND RED FLAG CONDITIONS FOR ALL OF THE FLORIDA AND MUCH OF THE GEORGIA COUNTIES THIS AFTERNOON. THIS HIGH WILL MOVE EAST WITH INCREASING LOW LEVEL MOISTURE BEGINNING THIS EVENING AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL APPROACH THE REGION ON THURSDAY AND PUSH INTO THE FORECAST AREA ON FRIDAY BRINGING NUMEROUS SHOWERS AND STRONG TO SEVERE THUNDERSTORMS ALONG WITH GUSTY WINDS THROUGH THURSDAY NIGHT. IN ITS WAKE...STRONG AND UNSEASONABLY COLD AND DRY HIGH PRESSURE WILL BUILD INTO THE REGION DURING THE WEEKEND. GAZ120>131-142>145-155>157-282200- /O.EXB.KTAE.FW.W.0027.070228T1800Z-070228T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE-DECATUR- GRADY- 354 AM EST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-282200- /O.EXA.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ FRANKLIN- 354 AM EST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>014-016>019-026>029-034-282200- /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 354 AM EST WED FEB 28 2007 /254 AM CST WED FEB 28 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 281458 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 AM EST WED FEB 28 2007 ...RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...WEAK HIGH PRESSURE WILL REMAIN ACROSS THE LOCAL AREA TODAY. DRIER AIR WILL CONTINUE TO FILTER IN RESULTING IN LOW RELATIVE HUMIDITIES AND RED FLAG CONDITIONS FOR ALL OF THE FLORIDA AND GEORGIA COUNTIES THIS AFTERNOON. THIS HIGH WILL MOVE EAST WITH INCREASING LOW LEVEL MOISTURE BEGINNING THIS EVENING AHEAD OF A STRONG COLD FRONT. THIS FRONT WILL APPROACH THE REGION ON THURSDAY AND PUSH INTO THE FORECAST AREA ON FRIDAY BRINGING NUMEROUS SHOWERS AND STRONG TO SEVERE THUNDERSTORMS ALONG WITH GUSTY WINDS THROUGH THURSDAY NIGHT. IN ITS WAKE...STRONG AND UNSEASONABLY COLD AND DRY HIGH PRESSURE WILL BUILD INTO THE REGION DURING THE WEEKEND. GAZ146>148-158>161-282300- /O.EXA.KTAE.FW.W.0027.070228T1800Z-070228T2300Z/ COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- 958 AM EST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-282300- /O.CON.KTAE.FW.W.0027.070228T1700Z-070228T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 958 AM EST WED FEB 28 2007 /858 AM CST WED FEB 28 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>145-155>157-282300- /O.CON.KTAE.FW.W.0027.070228T1800Z-070228T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE-DECATUR- GRADY- 958 AM EST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 27, 9:10 AM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 27, 9:10 AM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 AM EST TUE FEB 27 2007
.UPDATE...UPPER AIR ANALYSIS SHOWS A RATHER POTENT SUBTROPICAL JET
STREAM TRAVERSING THE GULF OF MEXICO AND FL PENINSULA WITH SEVERAL
WEAK DISTURBANCES EMBEDDED WITHIN IT. DRIER AIR IN THE MID/UPPER
LEVELS IS SURGING EWD INTO THE REGION THIS MORNING AS EVIDENCED IN
THE PWAT GRADIENT (BMX/FFC 0.36...TAE 0.67...JAX 1.09 AND TBW 1.24)
SURFACE ANALYSIS SHOWS A WEAKENING FRONTAL BOUNDARY APPROACHING
CENTRAL FL WITH A NARROW LINE OF CONVECTION ALONG IT. A DRY FRONT
LIES ACROSS EXTREME SRN AL AND GA. DEW POINTS BEHIND THE SECOND
FRONT ARE IN THE 30S. LINGERING AREAS OF LOW CLOUDS AND FOG SHOULD
BE DISSIPATING AFTER MID MORNING AS DRIER AIR ABOVE THE SURFACE
MIXES DOWN. PREVAILING WINDS ARE W-NW LESS THAN 10 KTS. TEMPS RANGE
FROM 53 AT ALBANY TO 67 AT PERRY.
WILL UPDATE ZONES LATER THIS MORNING TO DROP FOG WORDING. WILL TWEAK
SKY AND WIND WORDING AS WELL. 850 MB TEMPS AROUND 15C SUPPORT AFTN
MAX TEMPS IN THE MID-UPPER 70S AND THIS IS HANDLED WELL IN THE ZONE
FCSTS.
&&
.AVIATION...STILL SOME PATCHY FOG AND LOW CEILINGS HANGING AROUND
THIS MORNING. SHOULD BE BURNING OFF DURING THE NEXT HOUR OR TWO.
THEN VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE REMAINDER
OF THE TAF PERIOD.
&&
.MARINE...OVER THE GULF NWLY WINDS RANGE FROM 5-1 KTS NEAR SHORE TO
AROUND 10 KTS OFFSHORE. SEAS ARE AVERAGING 2-3 FT AT THE BUOYS. FOR
THE MORNING FCST UPDATE...WILL MAKE MINOR ADJUSTMENTS TO WINDS WITH
A MORE WLY COMPONENT NEAR THE COAST DURING THE AFTERNOON.
&&
.FIRE WEATHER...MUCH DRIER AIR WILL ADVANCE INTO ALL BUT THE SERN
PORTIONS OF THE CWFA THIS AFTN. RH GRIDS SUPPORT 4-5 HR DURATIONS OF
CRITICALLY LOW RH OVER INLAND PORTIONS OF THE FL PANHANDLE.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTN FOR THE FOLLOWING ZONES: INLAND
WALTON...HOLMES...WASHINGTON...BAY...CALHOUN...JACKSON.
FIRE WX WATCH WED AFTN FOR ALL INLAND FL ZONES.
GM...NONE.
&&
JAMSKI/CAMPHazardous weather outlook, Feb 27, 5:26 AM EST, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST TUE FEB 27 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-281030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 526 AM EST TUE FEB 27 2007 /426 AM CST TUE FEB 27 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT...IT WILL BE MOSTLY SUNNY AND WARM TODAY. CONDITIONS ARE FAVORABLE FOR THE SPREAD OF WILDFIRES ACROSS THE INLAND FLORIDA PANHANDLE...SHOULD ANY DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER SYSTEM APPROACHING THE AREA THURSDAY INTO EARLY FRIDAY WILL BRING THE NEXT CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS. ONCE AGAIN A SIGNIFICANT SEVERE WEATHER EVENT IS NOT ANTICIPATED WITH THIS STORM. HOWEVER...WINDS AND SEAS INCREASING OUT AHEAD OF THE SYSTEM MAY BRING ANOTHER PERIOD OF NEAR OR AT ADVISORY LEVEL CRITERIA TO THE COASTAL WATERS THURSDAY AFTERNOON INTO FRIDAY. AFTER THE FRONT EXITS...DRIER AND COOLER WEATHER IS ON TAP FOR SATURDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:47 AM EST | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Feb 27, 4:47 AM EST | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 4 more | 9 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.